Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/48307


Title: Traveling wave solutions for some discrete quasilinear parabolic equations
Authors: 符聖珍
Fu,Sheng-Chen
Shieh,Shang-Yau
Guo,Jong-Shenq
Contributors: 應數系
Date: 2004-03
Issue Date: 2010-11-12 12:25:30 (UTC+8)
Relation: Nonlinear Analysis: Theory, Methods & Applications ,48(8),1137-1149
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML1084View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing